MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM; MESH, SURGICAL
Catalog Number 2540002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot associated with this event was not reported and remains unknown; therefore a review into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
Limited information was reported through a legal event that a patient was implanted with strattice on (b)(6) 2014 and (b)(6) 2015.The form also indicates that on an unspecified date, the strattice implant had been ¿removed or revised¿.No information was provided on the indication for the initial surgery or the reason for the removal or revision.This record is associated with the device implanted (b)(6) 2015.This is the same event and the same patient reported under mdr # 1000306051-2023-00182 (abbvie complaint # (b)(4)).
 
Additional Manufacturer Narrative
Additional and/or corrected data: a.2, a.3, b.5, b.6, d.1, d.4, d.6b, h.4, h.6.A review of the device history record for strattice lot sp100289 has been initiated.If any new, changed or corrected information is noted, a supplemental report will be submitted.This is a known potential adverse event addressed in the product labeling.A relationship between the strattice and this event could not be conclusively determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
On 02/oct/2023, pmqa received notification from legal that the plaintiff profile form was received associated with this event.As per the ppf form, patient had additional strattice device implanted for ¿ventral hernia.¿ on (b)(6) 2016 patient underwent ¿excision and irrigation and debridement (i&d)-wounds and removal of retained mesh.¿ as per the ppf form, the patient claims the implantation and failure of the mesh caused ¿no longer has any abdominal muscle,¿ ¿extremely self-conscious,¿ ¿constant pain,¿ ¿multiple abdominal hernia defects with panniculitis and an abdominal wall abscess.¿ the form lists the conditions that were treated were ¿recurrent incisional hernia (abdominal hernia defect)¿ and ¿abdominal wall abscess with approximate dates of treatment as (b)(6) 2015 and (b)(6) 2016.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 25 X 40, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key17653399
Report Number1000306051-2023-00183
Device Sequence Number7269292
Product Code FTM
UDI-Device Identifier00818410010416
UDI-Public00818410010416
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Catalogue Number2540002
Device Lot NumberSP100289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale